MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number A942208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
While preparing pt.For procedure an 8fr foley catheter (ref: a942208, lot: ngdq3696) was inserted.Sterile technique was maintained when inserting the foley catheter.After verifying the balloon port size (5ml) the circulator injected 5ml of sterile water into the balloon port.It was noted there was no resistance and after verifying placement (urine was emptying into the foley container) the foley catheter came all the way out with balloon deflated and sterile water coming out of the balloon.The foley catheter and sterile field were taken down and thrown out.A new 8 fr.Foley catheter was placed with no complications.Packaging was kept by circulator and clinician was notified.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key9109222
Report Number9109222
Device Sequence Number3041793
Product Code EZL
UDI-Device Identifier00801741100550
UDI-Public(01)00801741100550
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2019
Report Date (Section F) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA942208
Device Catalogue NumberA942208
Device Lot NumberNGDQ3696
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/24/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight9
Date Report Sent to FDA08/30/2019